{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,9,16]],"date-time":"2025-09-16T16:35:09Z","timestamp":1758040509545,"version":"3.44.0"},"reference-count":5,"publisher":"Elsevier BV","issue":"7","license":[{"start":{"date-parts":[[2004,4,1]],"date-time":"2004-04-01T00:00:00Z","timestamp":1080777600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2004,4,1]],"date-time":"2004-04-01T00:00:00Z","timestamp":1080777600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["amjmed.com","clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Medicine"],"published-print":{"date-parts":[[2004,4]]},"DOI":"10.1016\/j.amjmed.2003.09.048","type":"journal-article","created":{"date-parts":[[2004,3,21]],"date-time":"2004-03-21T05:18:03Z","timestamp":1079846283000},"page":"500-501","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":3,"title":["Factitious granulomatous hepatitis?"],"prefix":"10.1016","volume":"116","author":[{"given":"Amnon","family":"Schlegel","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.amjmed.2003.09.048_BIB1","doi-asserted-by":"crossref","first-page":"491","DOI":"10.2165\/00002018-200124070-00002","article-title":"Drug-induced thrombotic microangiopathy","volume":"24","author":"Pisoni","year":"2001","journal-title":"Drug Saf"},{"key":"10.1016\/j.amjmed.2003.09.048_BIB2","doi-asserted-by":"crossref","first-page":"4806","DOI":"10.1182\/blood.V90.12.4806","article-title":"Multiple quinine-dependent antibodies in a patient with episodic thrombocytopenia, neutropenia, lymphocytopenia, and granulomatous hepatitis","volume":"90","author":"Hou","year":"1997","journal-title":"Blood"},{"key":"10.1016\/j.amjmed.2003.09.048_BIB3","doi-asserted-by":"crossref","first-page":"19","DOI":"10.5694\/j.1326-5377.1998.tb123338.x","article-title":"Factitious quinine-induced thrombocytopenia","volume":"168","author":"Abraham","year":"1998","journal-title":"Med J Aust"},{"key":"10.1016\/j.amjmed.2003.09.048_BIB4","doi-asserted-by":"crossref","first-page":"206","DOI":"10.7326\/0003-4819-108-2-206","article-title":"Drug purpura due to surreptitious quinidine intake","volume":"108","author":"Reid","year":"1988","journal-title":"Ann Intern Med"},{"key":"10.1016\/j.amjmed.2003.09.048_BIB5","doi-asserted-by":"crossref","first-page":"303","DOI":"10.1007\/BF01695037","article-title":"Munchausen syndrome in hematology","volume":"68","author":"Zahner","year":"1994","journal-title":"Ann Hematol"}],"container-title":["The American Journal of Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S000293430300754X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S000293430300754X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,11]],"date-time":"2025-09-11T08:28:55Z","timestamp":1757579335000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S000293430300754X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2004,4]]},"references-count":5,"journal-issue":{"issue":"7","published-print":{"date-parts":[[2004,4]]}},"alternative-id":["S000293430300754X"],"URL":"https:\/\/doi.org\/10.1016\/j.amjmed.2003.09.048","relation":{},"ISSN":["0002-9343"],"issn-type":[{"type":"print","value":"0002-9343"}],"subject":[],"published":{"date-parts":[[2004,4]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Factitious granulomatous hepatitis?","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.amjmed.2003.09.048","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"converted-article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2004 Excerpta Medica Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}